MAUDE Adverse Event Report: ENCORE MEDICAL L.P ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X48MM

ENCORE MEDICAL L.P ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X48MM
Model Number 530-06-048
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - irrigation & drainage washout due to infection.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as an infection.The previous surgery and the surgery detailed in this event occurred 2 months apart.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with theproducts that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to an infection.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 6X48MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11133617
Report Number1644408-2020-01203
Device Sequence Number837625
Product Code KWS
UDI-Device Identifier00190446334880
UDI-Public(01)00190446334880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number530-06-048
Device Catalogue Number530-06-048
Device Lot Number1483A1004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
510-99-000 LOT 639G1141.; 520-50-022 LOT 931C1092.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR